Economics Bulletin, Vol. 29, No. 1, pp. 483-490, 2009
CORE Discussion Paper No. 2006/76
9 Pages Posted: 19 Nov 2006 Last revised: 23 Aug 2011
Date Written: January 9, 2007
We investigate how to extend bankruptcy rules to the general setting in which agents' claims may refer to different issues. We show that the proportional rule is the only one whose extensions according to two natural procedures yield the same outcomes.
Keywords: Multi-issue bankruptcy problems, proportional rule, characterization result.
JEL Classification: D63, D74
Suggested Citation: Suggested Citation
Moreno Ternero, Juan D., Proportional Rule for Multi-Issue Bankruptcy Problems (January 9, 2007). Economics Bulletin, Vol. 29, No. 1, pp. 483-490, 2009; CORE Discussion Paper No. 2006/76. Available at SSRN: https://ssrn.com/abstract=945082